- Zhiguo Yan, Zhenyu Tang, Hui Lv, Baolong Zhu. Finite-time annular domain robust guaranteed cost control of interval positive linear systems. Int. J. Control, 98(3):669-676, March 2025.
- Xuekang Zhang, Shounian Deng, Yong Liang, Weiyin Fei. Stabilization and destabilisation of non-autonomous stochastic nonlinear delay differential equations. Int. J. Control, 98(3):583-592, March 2025.
- Min Wang, Zongyao Sun, Jinsheng Sun. Neural network-based prescribed performance tracking control for a class of nonlinear systems with mismatched disturbances. Int. J. Control, 98(3):632-641, March 2025.
- Tareq Saeed, Savin Treanta. Various duality models associated with some constrained robust nonlinear optimal control problems. Int. J. Control, 98(3):544-554, March 2025.
- Yuliang Wang, Jun Fu, Yue Fu. Adaptive optimal control of switched linear systems with input constraints. Int. J. Control, 98(2):260-268, February 2025.
- Yalu Li, Haitao Li 0001, Gaoxi Xiao. Optimal control for reachability of Markov jump switching Boolean control networks subject to output trackability. Int. J. Control, 98(1):200-207, January 2025.
- Jianzhou Liu, Fuying Tang. A unified study of the redundant control input problem with different conditions in the stabilizable case. Int. J. Control, 98(1):26-41, January 2025.
- Yuxuan Du, Jing Xie, Dong Yang 0007, Zhihui Zhang. Finite-time bumpless transfer control problem for switched LPV systems with guaranteed switching frequency. Int. J. Control, 98(2):296-306, February 2025.
- Yingying Liu, Lihua Wu, Renyuan Zhang, Zhaojian Cai, Kai Cai. A new algorithm for supervisor reduction/localisation of discrete-event systems. Int. J. Control, 98(2):481-491, February 2025.
- Jacob G. Elkins, Farbod Fahimi. Online neural sliding mode control with guaranteed stability. Int. J. Control, 98(2):249-259, February 2025.